# SDR 98ZZZX440

- Difficulty date: January 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N13930
- Make and model: Piper PA-23-250
- Aircraft serial: 274575
- System (JASC): 7602 · Mixture Control
- Part: Control Cable
- Part number: 455230
- Condition: Failed
- Location: Throttle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ATTEMPTING TO START THE ENGINE, THE THROTTLE CABLE WAS STIFF.  UPON PULLING THE THROTTLE BACK TO IDLE, THE CABLE BROKE.  AFTER REMOVING THE CABLE, FOUND THE CABLE HAD BEEN BROKEN FOR SOME TIME AND THAT ONE STRAND WAS ALL THAT WAS ALLOWING THE THROTTLE TO OPERATE.  SUBMITTER STATED CLOSER ATTENTION NEEDS TO BE PAID TO THE CABLES DURING INSPECTION.
